Direct and inverse theorems on the approximation of almost periodic functions in Besicovitch-Stepanets spaces

  • A.S. Serdyuk Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereschenkivska str., 01601, Kyiv, Ukraine
  • A.L. Shidlich Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereschenkivska str., 01601, Kyiv, Ukraine
Keywords: direct approximation theorem, inverse approximation theorem, Jackson type inequality, generalized module of smoothness, almost periodic function
Published online: 2021-12-11

Abstract


Direct and inverse approximation theorems are proved in the Besicovitch-Stepanets spaces $B{\mathcal S}^{p}$ of almost periodic functions in terms of the best approximations of functions and their generalized moduli of smoothness.

Article metrics
PDF downloads: 446
Abstract views: 711
How to Cite
(1)
Serdyuk A., Shidlich A. Direct and Inverse Theorems on the Approximation of Almost Periodic Functions in Besicovitch-Stepanets Spaces. Carpathian Math. Publ. 2021, 13 (3), 687-700.